# SDR R61A201908220932

- Difficulty date: August 22, 2019
- Submitted: September 7, 2019
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 39,644 hours, 23,663 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062571602
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RT HORIZONTAL STAB RIB 10A FORWARD UPPER ANGLE CRACKED. REMOVED AND REPLACED RIB 10 RT HORIZONTAL STABILIZER BETWEEN FRONT AND MID-SPARS REF SRM 51-40-08, 51-23-05, 51-23-06. A/C REMAINS IN CHECK.
